×

Characterizations of regular magic graphs. (English) Zbl 0384.05054


MSC:

05C99 Graph theory
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Doob, M., On the construction of magic graphs, (), 361-374
[2] Doob, M., Generalizations of magic graphs, J. combinatorial theory ser. B, 17, 205-217, (1974) · Zbl 0271.05128
[3] Guy, R., Monthly research problems, 1969-1973, Amer. math. monthly, 80, 1120-1128, (1973)
[4] Kotzig, A.; Rosa, A., Magic valuations of finite graphs, Canad. math. bull., 13, 451-461, (1970) · Zbl 0213.26203
[5] Sedláček, J., Problem 27, (), 163-164
[6] Seidel, J., Strongly regular graphs with (−1, 1, 0) adjacency matrix having eigenvalue 3, Linear algebra and appl., 1, 281-298, (1968) · Zbl 0159.25403
[7] Stanley, R., Linear homogenious Diophantine equations and magic labelings of graphs, Duke math. J., 40, 607-632, (1973) · Zbl 0269.05109
[8] Stewart, B.M., Magic graphs, Canad. J. math., 18, 1031-1059, (1966) · Zbl 0149.21401
[9] Stewart, B.M., Super magic complete graphs, Canad. J. math., 19, 427-438, (1967) · Zbl 0162.27801
[10] Tutte, W.T., Lectures on matroids, J. res. nat. bur. stand. sect. B, 69, 1-47, (1965) · Zbl 0151.33801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.